JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE SIGNED TOTAL DOMINATION NUMBER OF GENERALIZED PETERSEN GRAPHS P(n, 2)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE SIGNED TOTAL DOMINATION NUMBER OF GENERALIZED PETERSEN GRAPHS P(n, 2)
Li, Wen-Sheng; Xing, Hua-Ming; Sohn, Moo Young;
  PDF(new window)
 Abstract
Let G = (V,E) be a graph. A function defined on the vertices of G is a signed total dominating function if the sum of its function values over any open neighborhood is at least one. The signed total domination number of G, , is the minimum weight of a signed total dominating function of G. In this paper, we study the signed total domination number of generalized Petersen graphs P(n, 2) and prove that for any integer , , where and .
 Keywords
signed total domination;generalized Petersen graph;
 Language
English
 Cited by
 References
1.
J. Cao, W. Lin, and M. Shi, Total domination number of generalized Petersen graphs, Intelligent Information Management 1 (2009), 15-18.

2.
X. Fu, Y. Yang, and B. Jiang, On the domination number of generalized Petersen graphs P(n, 3), Ars Combin. 84 (2007), 373-383.

3.
X. Fu, Y. Yang, and B. Jiang, On the domination number of generalized Petersen graphs P(n, 2), Discrete Math. 309 (2009), no. 8, 2445-2451. crossref(new window)

4.
T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Domination in Graphs: Advanced Topics, Marcel Dekker, New York, 1997.

5.
T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of domination in graphs, Marcel Dekker, 1998.

6.
M. A. Henning, Signed total domination in graphs, Discrete Math. 278 (2004), no. 1-3, 109-125. crossref(new window)

7.
W. Li, H. Xing, and M. Y. Sohn, On the signed domination number of generalized Petersen graphs P(n, 2), Manuscript.

8.
E. Shan and T. C. E. Cheng, Remarks on the minus (signed) total domination in graphs, Discrete Math. 308 (2008), no. 15, 3373-3380. crossref(new window)

9.
E. Shan and T. C. E. Cheng, Upper bounds on the upper signed total domination number of graphs, Discrete Appl. Math. 157 (2009), no. 5, 1098-1130. crossref(new window)

10.
H. M. Xing, L. Sun, and X. G. Chen, Signed total domination in graphs, J. Beijing Inst. Technol. 12 (2003), no. 3, 319-321.

11.
B. Zelinka, Signed total domination numbers of a graph, Czechoslovak Mathematical Journal 51 (2001), no. 2, 225-229. crossref(new window)